# SDR ASAA0380292

- Difficulty date: April 4, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 993654711
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND FLOORBOARD INSERTS MISSING AT FS 150-200.  REPLACED FLOORBOARD PER SRM 53-05.  (M)
